Vol. 1 (1998) > lrr-1998-3

doi: 10.12942/lrr-1998-3
Living Rev. Relativity 1 (1998), 3

Hyperbolic Methods for Einstein's Equations

1 Universidad Nacional de Córdoba, FaMAF, Ciudad Universitaria, 5000 Córdoba, Argentina

Full text: HTML | PDF (441.1 Kb)

Article Abstract

I review evolutionary aspects of general relativity, in particular those related to the hyperbolic character of the field equations and to the applications or consequences that this property entails. I look at several approaches to obtaining symmetric hyperbolic systems of equations out of Einstein's equations by either removing some gauge freedoms from them, or by considering certain linear combinations of a subset of them.

Keywords: mixed systems, harmonic gauge, initial value problem, evolution equations, symmetric hyperbolic, initial boundary value problem

Article Downloads

Article Format Size (Kb)
RIS UTF-8 Latin-1
EndNote UTF-8 Latin-1

Article Citation

Since a Living Reviews in Relativity article may evolve over time, please cite the access <date>, which uniquely identifies the version of the article you are referring to:

Oscar A. Reula,
"Hyperbolic Methods for Einstein's Equations",
Living Rev. Relativity 1,  (1998),  3. URL (cited on <date>):

Article History

ORIGINAL http://www.livingreviews.org/lrr-1998-3
Title Hyperbolic Methods for Einstein's Equations
Author Oscar A. Reula
Date accepted 15 January 1998, published 26 January 1998
  • Bookmark this article:
  • bibsonomy
  • citeulike
  • delicious
  • digg
  • mendeley
Comment(s) on this article



Impact Factor 2014